JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME TYPES OF CONTINUOUS FUZZY MULTIFUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME TYPES OF CONTINUOUS FUZZY MULTIFUNCTIONS
Ekici, Erdal;
  PDF(new window)
 Abstract
In this paper, by using operations, some characterizations and some properties of fuzzy lower and upper continuous multifunctions and its weaker and stronger forms including fuzzy lower and upper weakly continuous, fuzzy lower and upper , fuzzy lower and upper strongly , fuzzy lower and upper almost strongly , fuzzy lower and upper weakly , fuzzy lower and upper almost continuous, fuzzy lower and upper super continuous, fuzzy lower and upper , are presented.
 Keywords
continuity;fuzzy multifunction;
 Language
English
 Cited by
 References
1.
C. L. Chang, Fuzzy Topological Spaces, J. Math. Appl. 24 (1968), 182–190

2.
S. Ganguly and S. Saha, A note on $\delta$-continuity and $\delta$-connected sets in fuzzyset theory. Simon Stevin, Quarterly Journal of Pure and Applied Mathematics 62 (1988), no. 2, 127–141

3.
A. Kandil, E. E. Kerre, A. A. Nouh and M. E. El-Shaffi, Fuzzy $\theta$ -perfect irreducible mappings and fuzzy $\theta$ -proximity spaces, To appear in Fuzzy Sets and Systems, paper n. 89134

4.
A. Kandil, E. E. Kerre, M. E. El-Shaffi and A. A. Nouh, Fuzzy strongly $\theta$- continuous mappings, Proc. Assiut First Intern. Conf., Part VIII (1990), 97–113

5.
E. E. Kerre, A. A. Nouh and A. Kandil, Operations on the class of all fuzzy sets on a universe endowed with a fuzzy topology, Proceedings IFSA, 109–113, Brussels, Belgium, 1991

6.
M. N. Mukherjee and S. P. Sinha, On some strong forms of fuzzy continuous mappings on fuzzy topological spaces, Fuzzy Sets and Systems 38 (1990), 375–387

7.
M. N. Mukherjee and S. P. Sinha, On some near-fuzzy continuous functions between fuzzy topological spaces, Fuzzy Sets and Systems 34 (1990), no. 2, 245–254

8.
M. N. Mukherjee and S. Malakar, On almost continuous and weakly continuous fuzzy multifunctions, Fuzzy Sets and Systems 41 (1991), 113–125

9.
N. S. Papageorgiou, Fuzzy topology and fuzzy multifunctions, J. Math. Anal. Appl. 109 (1985), 397–425

10.
S. Saha, Fuzzy $\delta$-continuous mappings, J. Math. Anal. Appl. 126 (1987), 130–142